# SDR 98ZZZX1147

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N550JM
- Make and model: Hughes 369E
- Aircraft serial: 0013E
- Engine: Allsn 250C20B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252464429
- Condition: Malfunctioned
- Location: Engine
- Component: Bendix, 23057344
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ENGINE STILL HAVING DELAYED STARTS.  ENGINE FLAMED OUT AT IDLE.  RESTARTED WITH THE START PUMP ON, AND FLAMED OUT DURING THE START SEQUENCE.  RESTARTED AGAIN, MADE IT TO IDLE, BUT FLAMED OUT AGAIN.  REMOVED THE FUEL CONTROL AND INSTALLED A DASH 28 UNIT.  NO FURTHER PROBLEMS.  TIME ON FUEL CONTROL SN 310785 WAS 1237.5 HOURS TSO, AND 31.6 HOURS SINCE REPAIR.
